# SDR SWAA2025070778856

- Difficulty date: June 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT MID CABIN BS690 RBL1 WL206.   REMOVED AND REPLACED ATTACH ANGLE AT MID CABIN BS690 RBL11 IAW SRM 51-40-02 AND DWG# 273A9112 ID: 0031 REV: -.
